Numerical Solutions of Option Pricing Model with Liquidity Risk
Commun. Korean Math. Soc. 2008 Vol. 23, No. 1, 141-151 Printed March 1, 2008
Jonu Lee and Seki Kim Department of Mathematics, Sungkyunkwan University, Suwon 440-746, Korea
Abstract : In this paper, we derive the nonlinear equation for European option pricing containing liquidity risk which can be defined as the inverse of the partial derivative of the underlying asset price with respect to the amount of assets traded in the efficient market. Numerical solutions are obtained by using finite element method and compared with option prices of KOSPI200 Stock Index. These prices computed with liquidity risk are considered more realistic than the prices of Black-Scholes model without liquidity risk.